Since Klor-con 8 Meq, and Diovan should be avoided, in combination. what is drugs of choice compatible with Klor-con for potassium and Diovan. I am presently taking Diovan 320 Mg once daily (in replacement of Tekturna), Amlopidine 10 mg, Carvediolol 25 MG Twice daily and Chlorthalidine 25MG once daily? Thanks in advance for sharing .
21 Aug 2012
Did you ask the dr? Diovan causes you to gain potassium and chlorthalidone causes you to lose it. Did you get all your meds filled at the same pharmacy? If you did they should pick up a problem. I'm trying to figure out why you are on so many bp meds. My interaction checker says that the potassium needs to be monitored more closely when its taken with diovan, it doesn't say it shouldn't be taken with it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Antara for high cholesteral (7th drug tried... statins gave me arm/leg/foot cramps). The cramps are now returning even w/ ...
1 answer • 12 Oct 2009
... digestive system without releasing the drug?
1 answer • 10 Jul 2011
1 answer • 15 Oct 2011
which one of the medication is causing the rapid weight gain. and can I stop taking it? I'm taking carvelildol, losartin, torsemide, klor con.
2 answers • 29 Jun 2012